# SDR SIMA200700804

- Difficulty date: January 3, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 5,411 hours, 5,088 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Circuit Card
- Part number: 7277220501
- Part serial: M3105
- Condition: Burned
- Location: Psu
- Part time: 5,411 hours, 5,088 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ELECTRICAL ODOR AT ROW 4 ON TAXI.  REMOVED AND REPLACED PSU CIRCUIT CARD AT ROW 7 IAW EMB AMM 25-28-23.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
